# SDR COMA0260107

- Difficulty date: February 16, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 8,101 hours, 8,270 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 549
- Condition: Malfunctioned
- Location: Nlg
- Part time: 12,203 hours, 11,999 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5324 GEAR DISAGREE AND NOSE DOOR WARNINGS WHEN LANDING GEA SELECTED DOWN.REPLACED THE NLG PRIORITY VALVE.
